Jump to content

Question About Darvocet Reaction


jhjd
 Share

Recommended Posts

I've been prescribed darvocet, along with antibiotics, because I have a grossly infected toe (when I say gross, I mean it both ways- the X-Ray tech looked at it and said 'oh, eww, eww') that is extremly painful. (My dog stepped on an already hurt toe, piercing it with her nail, and whatever bacteria was on her nail got into my tissues. It's a stupid injury)

ANYWAY, I've noticed that I'm actually feeling pretty good on the Darvocet. I'm a little more out of it feeling then normal, but I haven't had any tachy episodes (knock on wood), and I haven't felt like I was going to faint. I am lazy feeling, but not fatigued- which is a difference you can only appreciate if, like us, you know how different true fatigue is qualitatively and quanitatively from being merely tired. What are other people's reactions to controlled substances like this? I've been nervous about taking any sort of C/S, even though my MD has offered various ones (Klonipin, painkillers for the aches, etc.), but now I'm rethinking. What do you all think?

Thanks!

Link to comment
Share on other sites

I take darvocet a couple times a week for joint pain. I haven't noticed any reaction other than being a little sleepy. I try to avoid taking more than 1-2 doses in a day, or it messes up my stomach. I take it when I can't get my hip to stay fully in socket at night, but want to sleep. But otherwise, no real autonomic reactions. I have heard that it can cause seizures at high doses, and one has to be careful of getting too much tylenol.

Link to comment
Share on other sites

jhjd, I have to say that I have heard this before with narcotic pain killers. There has been many discusions about this because there seem to be quite a few people out there that have the same reaction that you are having. They actually feel much better when on the medication, wierd huh? Of course no doctor is willing to investigate these claims nor would they even prescribe them to us if they were the miracle pill which is kind of sad I think. I have heard of some people that can funtion fairly normally while on them but as soon as they mentioned the possible link to helping POTS or the ANS system their doctors freak out on them.

But, anyway, I hear what your saying and it sometimes seems like something that should be looked into yet a touchy subject I suppose.

Link to comment
Share on other sites

I actually have a very different and bad affect from narcotics. They put me in a state of being comatose. I was on a cough medicine with coedine in it and my husband couldn't wake me up and said my entire faced was washed out, including my lips turning a bluish white. I've never really understood why that happens to me, but it happens any time they try a narcotic. I now have it in my chart that I can't have them.

Link to comment
Share on other sites

I can function 90% on vicodin about 45% off. I take it for migrianes and wish my doc would px it on a regular basis but he would freak if I asked. I get so sad that I can function so well with it and have to suffer without it. It actually makes my hr and bp completely normal. Plus it gives me a ton of energy which I like. I only get to take it 2x a week but that's when I get everything done.

Dayna

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...